# SDR SWAA2022072830652

- Difficulty date: July 18, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Light
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR EXIT SIGN INDICATOR BROKEN AT R/H SIDE. / [01] REPLACED EMERGENCY EXIT DOOR EXIT SIGN INDICATOR AT R/H SIDE IN REF B737-700 AMM 33-51-01-960-802;[02] VERIFIED REPLACEMENT AND TEST
